Translator Disclaimer
May 2013 On Functionally Hausdorff Spaces
Sami Lazaar
Missouri J. Math. Sci. 25(1): 88-97 (May 2013). DOI: 10.35834/mjms/1369746400

Abstract

This paper deals with functionally Hausdorff spaces. Some separation axioms which are introduced recently are studied in this paper. An interesting categorical properties of functionally Hausdorff spaces are given. Finally, we characterize topological spaces for which the functionally Hausdorff-reflection is a spectral space.

Citation

Download Citation

Sami Lazaar. "On Functionally Hausdorff Spaces." Missouri J. Math. Sci. 25 (1) 88 - 97, May 2013. https://doi.org/10.35834/mjms/1369746400

Information

Published: May 2013
First available in Project Euclid: 28 May 2013

zbMATH: 1271.54054
MathSciNet: MR3087691
Digital Object Identifier: 10.35834/mjms/1369746400

Subjects:
Primary: 54B30
Secondary: 54D10, 54F65

Rights: Copyright © 2013 Central Missouri State University, Department of Mathematics and Computer Science

JOURNAL ARTICLE
10 PAGES


SHARE
Vol.25 • No. 1 • May 2013
Back to Top